MathSciNet Relay Station
MathSciNet bibliographic data
MR960192 (89j:11108) 11R29 (01A55 01A60 11-03)
Oesterlé, J. Le problème de Gauss sur le nombre de classes. (French) [Gauss's problem on the class number] Enseign. Math. (2) 34 (1988), no. 1-2, 43–67.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement